# SDR COM11875

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: D10006
- Condition: Leaking
- Location: Rt Nacelle
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT MLG WHEELWELL AREA.  REPAIRED PERMASWAGE FITTING ON MOTIVE FLOW LINE IN RT NACELLE.
